Couldn't find what you looking for?

TRY OUR SEARCH!

I have been a regular, though based on availability, user of Percocets in the past. Two nights ago (while on vacation), I had taken much more than usual after blacking out from drinking. In the past, Percocet has casued short (minute or two) panic attacks if I took too many, too fast.

Since the morning after this incident, I have had repeated panic attacks lasting up to 2 hours, with some non-panic, periods between. I have been trying to "sleep" it off.

It seems to be the only thing thaty makes sense, I am a chronic HEAVY drinker, and I have been using the pills to help me slow down my drinking and lose weight. Now that I read this, it doesn't make sense to me know either, but that is what I was doing.

I have read that some other people have had similar experiences. I don't think that it is withdraw, since I passed out, woke the next morning and then it started. I took another one to try to calm me down, ok ... not a great reason either, but the syumptoms persisted.

The attack starts with blurry vision, clausterphobisa (where is spell check when I need it), then my heart rate increases to about 100, my chest starts to pound, I start feeling as if I am not getting enough air, then I start having the worst "introspective" fears that you can imagine ... particularly that my death will truamatize my family and leave them in financial ruin. Specifics include not seeing my daughter's next school event, my wife (who has MS, not being able to support herself or get care), you name the fear and it starts rattling in my brain. I have said "I love you" to them so many times, made sure that they know where the insurance papers are, etc.

My attack was so bad that the airport called the paramedics, because I was having chest pain and sweating really bad. Apparently, they felt I was ok, and suggested that I was just scared of flying (which I never have liked, but it never caused me problems before). So, I just suffered through my flight in a full blown attack, but I made it.

Anyone have any ideas ? Does it sound like the Percocet or should I look for a medical reason for this. I am 39, in relatively good health. I had one serious attack long before the Percocets started, but it was an isolated incident two years ago, that never happened again until what I describe here.

Sadly, alcohol is taking away the symptoms. Not lots, but a couple of drinks have me feeling much better. Although I am not in an attack now, I am very scared of the next one. They are very scary.

Loading...

i too have had the same event happen to me. i take them casually to ease my back pains, but one day it just triggered something. i thought i was going to have a full blown heart attack and die. a lot of the symptoms from a heart attack are shared with anxiety and panic disorders. i know this from experience because i have suffered from panic disorders for 15 years. let me tell you it is not fun. but regardless of what you take any drug can trigger a panic attack. whether it be coffee, nicotine, uppers, downers, you name it. even after i had stopped taking the pain killers i felt in a dreamy state and could not snap out of it. it seems that a sever panic attack can have a toll on your mind and body. my suggestion to you is to detox your body with exercise and raw foods. when your body is in balance so is everything else. 

 

best of luck

Reply

Loading...